References

  1. Abbas M., Ali Khan M., Radenovic S. Common coupled fixed point theorems in cone metric spaces for $w$-compatible mappings. J. Appl. Math. Comput. 2010, 217 (1), 195-202. doi: 10.1016/j.amc.2010.05.042
  2. Abbas M., Aydi H., Karapinar E. Tripled fixed point of multivalued nonlinear contraction mappings in partially ordered metric spaces. Abstr. Appl. Anal. 2011, ID 812690. doi: 10.1155/2011/812690
  3. Amini-Harandi A. Coupled and tripled fixed point theory in partially ordered metric spaces with application to initial value problem. Math. Comput. Modelling 2012. Article in Press.
  4. Aydi H., Karapinar E. Triple fixed point in ordered metric spaces. Bull. Math. Anal. Appl. 2012, 4 (1), 197-207.
  5. Berinde V. Coupled coincidence point theorems for mixed monotone nonlinear operators. Comput. Math. Appl. (accepted)
  6. Berinde V. Coupled fixed point theorems for $\phi$-contractive mixed monotone mappings in partially ordered metric spaces}. Nonlinear Anal. 2012, 75 (6), 3218-3228. doi: 10.1016/j.na.2011.12.021
  7. Berinde V. Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered meric spaces. Nonlinear Anal. 2011, 74 (18), 7347-7355. doi: 10.1016/j.na.2011.07.053
  8. Berinde V. Iterative Approximation of Fixed Points. In: Lectures Notes in Mathematics, vol. 1912. Springer Verlag, 2007. doi: 10.1007/978-3-540-72234-2
  9. Berinde V. On the stability of fixed point iteration procedures. Bul. Stiint. Univ. Baia Mare, Fasc. Mat.-Inf. 2002, 18 (1), 7-12.
  10. Berinde V. Summable almost stability of fixed point iteration procedures. Carpathian J. Math. 2003, 19 (2), 81-88.
  11. Berinde V., Borcut M. Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 2011, 74 (15), 4889-4897. doi: 10.1016/j.na.2011.03.032
  12. Bhaskar T.G., Lakshmikantham V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65 (7), 1379-1393. doi: 10.1016/j.na.2005.10.017
  13. Borcut M. Tripled coincident point theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 2012, 218 (14), 7339-7346. doi: 10.1016/j.amc.2012.01.030
  14. Borcut M. Tripled coincident point theorems for monotone contractive type mappings in partially ordered metric spaces. Creat. Math. Inform. (accepted)
  15. Borcut M. Tripled fixed point theorems for monotone contractive type mappings in partially ordered metric spaces. Carpathian J. Math. (accepted)
  16. Borcut M., Berinde V. Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 2012, 218 (10), 5929-5936. doi: 10.1016/j.amc.2011.11.049
  17. Choudhury B.S., Kundu A. A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 2010, 73 (8), 2524-2531. doi: 10.1016/j.na.2010.06.025
  18. Ciric L.B., Lakshmikantham V. Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces. Stoch. Anal. Appl. 2009, 27 (6), 1246-1259. doi: 10.1080/07362990903259967
  19. Harder A.M., Hicks T.L. Stability results for fixed point iteration procedures. Math. Japon. 1988, 33, 693-706.
  20. Imoru C.O., Olatinwo M.O. On the stability of Picard and Mann iteration processes. Carpathian J. Math. 2003, 19 (2), 155-160.
  21. Imoru C.O., Olatinwo M.O., Owojori O.O. On the stability results for Picard and Mann iteration procedures. J. Appl. Funct. Differ. Equ. 2006, 1 (1), 71-80.
  22. Jachymski J.R. An extension of A. Ostrowski's theorem on the round-off stability of iterations. Aequationes Math. 1997, 53 (3), 242-253.
  23. Karapinar E. Coupled fixed point theorems for nonlinear contractions in cone metric spaces. Comput. Math. Appl. 2010, 59 (12), 3656-3668. doi: 10.1016/j.camwa.2010.03.062
  24. Lakshmikantham V., Ciric L.B. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces}. Nonlinear Anal. 2009, 70 (12), 4341-4349. doi: 10.1016/j.na.2008.09.020
  25. Olatinwo M.O. Coupled fixed point theorems in cone metric spaces. Ann. Univ. Ferrara 2011, 57 (1), 173-180.
  26. Olatinwo M.O. Some stability results in complete metric space. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 2009, 48, 83-92.
  27. Olatinwo M.O. Some stability results for Picard iterative process in uniform space. Vladikavkaz. Mat. Zh. 2010, 12 (4), 67-72.
  28. Olatinwo M.O. Stability of coupled fixed point iteration and the continuous dependence of coupled fixed points. Comm. Appl. Nonlinear Anal. 2012, 19 (2), 71-83.
  29. Olatinwo M.O., Owojori O.O., Imoru C.O. Some stability results for fixed point iteration processes. Aust. J. Math. Anal. Appl. 2006, 3 (2), 1-7.
  30. Osilike M.O. A stable iteration procedure for quasi-contractive maps. Indian J. Pure Appl. Math. 1996, 27 (1), 25-34.
  31. Osilike M.O. Stability results for fixed point iteration procedure. J. Nigerian Math. Soc. 1995, 14, 17-29.
  32. Osilike M.O., Udomene A. Short proofs of stability results for fixed point iteration procedures for a class of contractive type mappings. Indian J. Pure Appl. Math. 1999, 30 (12), 1229-1234.
  33. Ostrowski A.M. The round-off stability of iterations. Z. Angew. Math. Mech. 1967, 47 (1), 77-81.
  34. Rao K.P.R., Kishore G.N.V. A Unique Common tripled fixed point theorem in partially ordered cone metric spaces. Bull. Math. Anal. Appl. 2011, 3 (4), 213-222.
  35. Rhoades B.E. Fixed point theorems and stability results for fixed point iteration procedures. Indian J. Pure Appl. Math. 1990, 21 (1), 1-9.
  36. Rhoades B.E. Fixed point theorems and stability results for fixed point iteration procedures II. Indian J. Pure Appl. Math. 1993, 24 (11), 691-703.
  37. Sabetghadam F., Masiha H.P., Sanatpour A.H. Some coupled fixed point theorems in cone metric spaces. Fixed Point Theory Appl. 2009, Article ID 125426. doi: 10.1155/2009/125426

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.